# SDR 2008UALA01410

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 20,567 hours, 9,006 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Condition: Faulty
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM SMOKE LAVATORY DETECTOR FAULT.  REPLACED FWD LAV DETECTOR.  OPS CHECKED OK.
